Thread: is this normal?
12-25-2005, 11:34 PM #1
is this normal?
im in my 5th week of my 500 mg a week 125 eod sust 250 cycle first cycle and for the last 2 weeks it seems that the night after my shot i have alot of trouble sleeping at night i feel wide awake up till around 3 30 and will end up sleeping till 1 30 the next day just to get my 8 hours of sleep but the night i get my shot i ussually sleep like a baby?
12-25-2005, 11:50 PM #2
12-25-2005, 11:50 PM #3
that sometimes starts at the beginning of a cycle when your body starts to react to its new friend. It happened to me on 500/wk sust, but went away shortly after the 4th week or so. But everybody is different, so I would say it should start to dissappear for you right away...
12-25-2005, 11:54 PM #4
you guys ever get muscle or nerv twitchs after a injection?
12-25-2005, 11:58 PM #5
only if the pin moved around a bit. and sometimes if you nick a nerve. I usually get my buddy to do my shots in the glutes, and have no probs whatsoever....its better that way with a steady hand...
12-26-2005, 12:03 AM #6
I notice a lil wiggle in my delts from time to time not necesarily directly after injecting though. Kinda creepy feeling alright.
12-26-2005, 12:08 AM #7
sweet thing is my girlfriend is Rn so im good to go on that one haha
12-26-2005, 12:10 AM #8
one other question so far in my 5th week ive gone from 190 - 205 but the first 2 weeks i was only taking 250 once a week if i happen to get to my goal of 215 and run pct correctly how much of the strength and mass gains should i expect to keep?
also thinking of running a deca sust cycle in march
12-26-2005, 12:28 AM #9
what else are you running?
12-26-2005, 12:33 AM #10
as of now nothing just the sust and for the first time in a long time eating very well and clean
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)